# SDR SWIA201333733

- Difficulty date: May 24, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 25,142 hours, 15,195 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL HAS CORROSION FROM STATION 708 - 736.  C-CHECK REPAIRED SIDE SEAT TRACK STATION 708-736  IAW REO.
